EconPapers    
Economics at your fingertips  
 

An Asymptotic Expansion Formula for Up-and-Out Barrier Option Price under Stochastic Volatility Model

Takashi Kato, Akihiko Takahashi and Toshihiro Yamada
Additional contact information
Takashi Kato: Graduate School of Engineering Science, Osaka University
Akihiko Takahashi: Faculty of Economics, University of Tokyo
Toshihiro Yamada: Graduate School of Economics, University of Tokyo and & MTEC

No CIRJE-F-873, CIRJE F-Series from CIRJE, Faculty of Economics, University of Tokyo

Abstract: This paper derives a new semi closed-form approximation formula for pricing an upand- out barrier option under a certain type of stochastic volatility model including SABR model by applying a rigorous asymptotic expansion method developed by Kato, Takahashi and Yamada [1]. We also demonstrate the validity of our approximation method through numerical examples.

Pages: 10 pages
Date: 2013-01
References: View complete reference list from CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://www.cirje.e.u-tokyo.ac.jp/research/dp/2013/2013cf873.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tky:fseres:2013cf873

Access Statistics for this paper

More papers in CIRJE F-Series from CIRJE, Faculty of Economics, University of Tokyo Contact information at EDIRC.
Bibliographic data for series maintained by CIRJE administrative office ().

 
Page updated 2025-04-20
Handle: RePEc:tky:fseres:2013cf873